800.527.9921
Weekdays 8:00 AM to 5:00 PM CT
Ask for Chemical Customer Service
 

You have not viewed any products recently.

 
 

Analgesics & Medications

 
Pfizer Advil® Ibuprofen Pain Reliever/Fever Reducer (NSAID), 200 mg Tablets

Pfizer Advil® Ibuprofen Pain Reliever/Fever Reducer (NSAID), 200 mg Tablets

Helps relieve headache, muscle aches, backache and minor arthritis pain. Also helpful for toothache,...

STARTING AT
$32.95 (50/Pk, 2 Pk/Cs)

Aleve® All-Day Strong Naproxen Sodium Tablets

Aleve® All-Day Strong Naproxen Sodium Tablets

Temporarily relieves minor aches and pains due to pain of arthritis, muscular aches, backache, menst...

STARTING AT
$39.95 (50 Pk/Bx)

Bayer® Aspirin, 325 mg

Bayer® Aspirin, 325 mg

Fast, aspirin relief for minor aches and pains. Easy to swallow with a sleek shape and Toleraid® mic...

STARTING AT
$31.95 (50/Pk, 2 Pk/Cs)

First Aid Only J412 500 Aspirin Tablets, 5 Grains Each

First Aid Only J412 500 Aspirin Tablets, 5 Grains Each

Handy aspirin packed in single-dose protective pouches. Classic remedy for relief of headache, muscl...

STARTING AT
$24.95 (250 Pk/Cs)

First Aid Only  I439-PH Cold Plus Tablets, Pseudoephedrine-free Formula

First Aid Only I439-PH Cold Plus Tablets, Pseudoephedrine-free Formula

Relief of nasal congestion associated with sinusitis, temporarily relieves headache, minor aches and...

STARTING AT
$49.95 (125 Pk/Cs)

 
First Aid Only 90033 PhysiciansCare Non-drowsy Cold & Cough with No Pseudoephedrine, 250 Tablets

First Aid Only 90033 PhysiciansCare Non-drowsy Cold & Cough with No Pseudoephedrine, 250 Tablets

Combines pain relief with cold medication to relieve nasal congestion, sore throat, cough, and pain ...

STARTING AT
$44.95 (125 Pk/Cs)

First Aid Only J420 PhysiciansCare Extra-strength Non-aspirin Acetaminophen 250 Twin Packs

First Aid Only J420 PhysiciansCare Extra-strength Non-aspirin Acetaminophen 250 Twin Packs

PhysiciansCare Non-Aspirin has individual packets of two. Extra-strength non-aspirin tablets fight a...

STARTING AT
$34.95 (250 x 2/Bx)

First Aid Only J432 Ibuprofen Tablets, 250 Twin Packs

First Aid Only J432 Ibuprofen Tablets, 250 Twin Packs

Active ingredient: ibuprofen 200 mg. Temporary relief of headache pain, muscle aches, minor arthriti...

STARTING AT
$46.95 (250 Pk/Cs)

Motrin® 50 Packs/2 Tablets Each Ibuprofen

Motrin® 50 Packs/2 Tablets Each Ibuprofen

Temporarily relieves minor aches and pains due to headache, muscular aches, backache, common cold, m...

STARTING AT
$34.95 (50/Pk, 2 Pk/Cs)

Pepto-Bismol® Chewables Bismuth Subsalicylate Upset Stomach Reliever/Anti-diarrheal

Pepto-Bismol® Chewables Bismuth Subsalicylate Upset Stomach Reliever/Anti-diarrheal

Cherry flavored, chewable tablet relieves upset stomach, indigestion, nausea, heartburn, diarrhea. ...

STARTING AT
$16.95 (Cs)

 
Tylenol® Extra-strength Acetaminophen Caplets, 50 Twin Packs per Box

Tylenol® Extra-strength Acetaminophen Caplets, 50 Twin Packs per Box

Packaged for individual use and to replenish first aid stations and kits. Handy box dispenses single...

STARTING AT
$39.95 (Bx)

CoreTex StingX Pain-relief Pad

CoreTex StingX Pain-relief Pad

A single-use pain relief pad with pain-killing Benzocaine for common bee and wasp stings and other i...

STARTING AT
$17.95 (Cs)